Kodai Mathematical Journal
- Kodai Math. J.
- Volume 28, Number 2 (2005), 347-358.
Linearization problem on structurally finite entire functions
We show that if a 1-hyperbolic structurally finite entire function of type (p, q), p ≥ 1, is linearizable at an irrationally indifferent fixed point, then its multiplier satisfies the Brjuno condition. We also prove the generalized Mañé theorem; if an entire function has only finitely many critical points and asymptotic values, then for every such a non-expanding forward invariant set that is either a Cremer cycle or the boundary of a cycle of Siegel disks, there exists an asymptotic value or a recurrent critical point such that the derived set of its forward orbit contains this invariant set. From it, the concept of n-subhyperbolicity naturally arises.
Kodai Math. J., Volume 28, Number 2 (2005), 347-358.
First available in Project Euclid: 11 August 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Okuyama, Yûsuke. Linearization problem on structurally finite entire functions. Kodai Math. J. 28 (2005), no. 2, 347--358. doi:10.2996/kmj/1123767015. https://projecteuclid.org/euclid.kmj/1123767015